# SDR SWAA2021111542172

- Difficulty date: November 10, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737*
- Aircraft serial: 27882
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CENTER SCUFF PLATE CRACKED ; AFT CARGO CENTER SCFF PLATE CRACKED / [01] RECEIVED NEW SCUFF PLATE PART #146A8342-8 TO BE INSTALLED ON WORK ORDER #TTG8Q0032BDK; [02] VERIFIED STEP # 1.
